MathSciNet Relay Station
MathSciNet bibliographic data
MR1836924 11S15 (11Y40)
Pauli, Sebastian; Roblot, Xavier-François On the computation of all extensions of a $p$-adic field of a given degree. Math. Comp. 70 (2001), no. 236, 1641–1659.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement